# SDR SWAA041928

- Difficulty date: July 8, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 56,554 hours, 53,523 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT KEELBEAM AT BS 500C, RBL 12, CORRODED.  REMOVED AND REPLACED KEEL BEAM CHORD SECTION PER EA.
